# SDR ASOA2014052110513

- Difficulty date: April 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Crushed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SEAL RETAINER CRUSHED AT LOWER AFT CORNER.  REMOVED DOOR SEAL RETAINER FROM FWD BAGGAGE BAY DOOR IAW AMM 52-35-07-000-802.  INSTALLED FORWARD BAGGAGE BAY DOOR SEAL RETAINER IAW AMM 52-35-07-400-802.
